Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Feeling fatigue, shortness of breath, congested and chest pain. How to get relief?

User rating for this question
Very Good
Answered by
Practicing since : 1966
Answered : 4496 Questions
Dec 24 I was sick feverish, very congested, and shortness of breath, fatigue body aches went to doctor said I had flu with broncitis took anitbioctis for 5 went back to work, lask week on XXXXXXX 8 was sick again went to doctor got 5 day pack of antibiactis again and a symbicort inhaler. I now have a lot of phlegm in my thoart and chest pains when I breath deeply. What can be my problem. Also I used alot of afrim back in december when I first got sick.
Posted Wed, 6 Feb 2013 in General Health
Answered by Dr. Anantharamakrishnan 2 hours later
Hi friend,
Welcome to Health Care Magic

     The sequence of events suggest an initial virus infection – upper respiratory tract / followed by secondary bacterial infection. The bronchial insult from the virus paves the way for subsequent infection. Hence the antibiotic.
     The infection could have caused asthma. Hence symbicort.
If you have phlegm still, it is wiser to have an X-ray (Chest and Para-Nasal Sinuses) to exclude pneumonia and sinusitis. X-ray will not show asthma – it is detected by stethoscope / confirmed if necessary by Spirometry (Lung Function Test)

Lotrel is a combination of amlodipine (CCB - calcium channel blocker) and benazepril (ACEI – Angiotensin Converting Enzyme Inhibitor). ACEI can cause or exacerbate asthma. If you do not improve, you may have to change it (ARB – Angiotensin Receptor Blocker is the usual alternative). Your doctor may decide – depending on your condition.

Take care
Wishing speedy recovery
God bless
Good luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor